# SDR DLM88030570

- Difficulty date: June 21, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 33,536 hours, 26,071 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Sticking
- Location: Left Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN SLATS WERE RETRACTED, THE DISAGREEMENT LIGHT REMAINED ON.  ALL OTHER INDICATIONS AND POSITIONS NORMAL. T/S AND FOUND SENSOR D32 ON LEFT WING STICKING.  LUBRICATED SAME, OPS CHECK NORMAL PER M/M.
